# SDR UIEA01041

- Difficulty date: April 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BS 360 FRAME DEEPLY GOUGED BETWEEN STRINGER 2L AND 2AL.  CUT AWAY DAMAGED AREA.  FABRICATED REPAIR FILLER, DOUBLERS AND SPLICE PLATES.  INSTALLED PER STANDARD PRACTICES IAW BOEING TELEX.  MODIFICATION SB 747-53-2272 PREVIOUSLY ACCOMPLISHED.  (M)
